RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2011, Volume 75, Issue 5, Pages 93–102 (Mi izv4127)  

This article is cited in 2 scientific papers (total in 2 papers)

Spectral data for a pair of matrices of order three and an action of the group $\mathrm{GL}(2,\mathbb Z)$

Yu. A. Neretinabc

a Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center)
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
c University of Vienna, Mathematical Department

Abstract: We consider the 10-dimensional complex space whose points are cubic curves on the projective complex plane with three marked points. The triples of marked points on the curve are defined up to equivalence of divisors. We construct a natural action of the group $\mathrm{GL}(2,\mathbb Z)$ on this space.

Keywords: elliptic curve, spectral curve, free group.

DOI: https://doi.org/10.4213/im4127

Full text: PDF file (508 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2011, 75:5, 959–969

Bibliographic databases:

Document Type: Article
UDC: 512.772+512.64+512.54
MSC: Primary 14H52; Secondary 11G05, 11G07, 22E40
Received: 24.06.2009
Revised: 15.07.2010

Citation: Yu. A. Neretin, “Spectral data for a pair of matrices of order three and an action of the group $\mathrm{GL}(2,\mathbb Z)$”, Izv. RAN. Ser. Mat., 75:5 (2011), 93–102; Izv. Math., 75:5 (2011), 959–969

Citation in format AMSBIB
\Bibitem{Ner11}
\by Yu.~A.~Neretin
\paper Spectral data for a~pair of matrices of order three and an action of the group $\mathrm{GL}(2,\mathbb Z)$
\jour Izv. RAN. Ser. Mat.
\yr 2011
\vol 75
\issue 5
\pages 93--102
\mathnet{http://mi.mathnet.ru/izv4127}
\crossref{https://doi.org/10.4213/im4127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2884664}
\zmath{https://zbmath.org/?q=an:05988244}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011IzMat..75..959N}
\elib{http://elibrary.ru/item.asp?id=20358811}
\transl
\jour Izv. Math.
\yr 2011
\vol 75
\issue 5
\pages 959--969
\crossref{https://doi.org/10.1070/IM2011v075n05ABEH002560}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296665700005}
\elib{http://elibrary.ru/item.asp?id=18012387}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80555123667}


Linking options:
  • http://mi.mathnet.ru/eng/izv4127
  • https://doi.org/10.4213/im4127
  • http://mi.mathnet.ru/eng/izv/v75/i5/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Neretin, “Infinite symmetric groups and combinatorial constructions of topological field theory type”, Russian Math. Surveys, 70:4 (2015), 715–773  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Reichstein Z., Vistoli A., “On the Dimension of the Locus of Determinantal Hypersurfaces”, Can. Math. Bul.-Bul. Can. Math., 60:3 (2017), 613–630  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:284
    Full text:61
    References:55
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019